# SDR CA000427014

- Difficulty date: August 21, 1999
- Submitted: July 5, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 5,535 hours
- Engine: Lyc TIO540J2BD
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Broken
- Location: Instrument Panel
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) SMOKE OBSERVED COMING FROM BEHIND THE INSTRUMENT PANEL.  AIRCRAFT RETURNED TO AIRPORT.  A BROKEN WIRE WAS FOUND TO BE THE PROBLEM.
